MathSciNet Relay Station
MathSciNet bibliographic data
MR2032995 35S05 (44A35 46E35 47B35 47G30)
Toft, Joachim Continuity properties for modulation spaces, with applications to pseudo-differential calculus. I. J. Funct. Anal. 207 (2004), no. 2, 399–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement